Top 8 Allergy and Sinus Medicine – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Advil Respiratory

#ad

50 Count, Pain Reliever / Fever Reducer, Advil Allergy & Congestion Relief, Pack of 1

#ad
Advil Respiratory #ad - Otc relief for multi-symptom sinus and allergy needs including sinus pressure, nasal swelling and congestion, sneezing, runny nose and headache.

Includes 50 one tablet dose packets of Advil allergy & Congestion relief, individually-wrapped coated tablets. Ibuprofen, antihistamine and nasal decongestant formula helps relieve upper respiratory symptoms associated with allergies. One pill dose to tackle the toughest allergy and congestion symptoms. For use by those 12 years of age and older. Active ingredients chlorpheniramine maleate 4 mg, ibuprofen 200 mg NSAID, and phenylephrine HCI 10 mg.
BrandAdvil Respiratory #ad
ManufacturerPfizer Consumer Healthcare #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches
Part Number305730196017
Model305730196017

2. Rite Aid

#ad

24 Count | Antihistamine and Nasal Decongestant, Rite Aid Sinus & Allergy Relief PE Tablets, Maximum Strength

#ad
Rite Aid #ad - Multi-symptom relief: Relieves sinus pressure and congestion, itchy eyes, sneezing, and runny nose. Trusted brand: rite aid - delivering the products you need to lead a healthier life since 1962. Compare to sudafed pe: Get the same active ingredients as the national brand. Maximum strength: Get quick, effective relief from Rite Aid's allergy medicine.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number037000359067

3. Tylenol

#ad

24 ct, Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl

#ad
Tylenol #ad - From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older. Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure.

24-count box of tylenol sinus + headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages. Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height3 Inches
Length4.5 Inches
Width0.75 Inches
Part NumberJJ-2320
ModelJJ-2320

4. Allegra

#ad

Allegra Adult 24 Hour Allergy Relief 70-Count Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms

#ad
Allegra #ad - Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine. Indoor & outdoor allergies: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies. Includes: one 1 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief. 24-hour relief: one pill is all you need for round-the-clock relief from your worst allergy symptoms. Fast-acting: allegra 24-hour allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat.
BrandAllegra #ad
ManufacturerAllegra #ad
Height3.5 Inches
Length1.97 Inches
Weight0.13 Pounds
Width4 Inches
Part Number319163
ModelAA70T

5. Xyzal

#ad

80-Count, Original Prescription Strength, Xyzal Allergy Pills, 24-Hour Allergy Relief

#ad
Xyzal #ad - Relieve allergy symptoms when they're at their worst: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst.

Maximum strength relief: Xyzal is full prescription strength available without a prescription. Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1. Contains: one 1 80-count bottle of xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength. Starts working in one hour: xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height4.63 Inches
Length4.32 Inches
Weight0.1 Pounds
Width1.44 Inches
Part Number230197
Model230197

6. Sudafed

#ad

24 ct, Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant

#ad
Sudafed #ad - 24-count box of sudafed pe sinus pressure + pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches.

Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer. From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief. The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain. This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold.
BrandSudafed #ad
ManufacturerSudafed #ad
Height4.52 Inches
Length0.63 Inches
Weight0.05 Pounds
Width2.91 Inches
Part NumberJJ-2314
Model300450547248

7. Mucinex

#ad

Mucinex Sinus Max .75 oz in a Bottle, Sinus & Allergy Fast Acting Nasal Congestion Relief Spray, Fast Acting 12 Hour Severe Nasal Congestion Relief

#ad
Mucinex #ad - Long lasting: lasts up to 12 hours, through the day or night. Promotes nasal & sinus drainage. Key benefits: fast acting relief that lasts for up to 12 hours, non-drowsy and nasal congestion relief due to upper respiratory allergies or hay fever.

Active ingredient: oxymetazoline hydrochloride 005%. What is it: this nasal spray 075 fl oz per bottle provides targeted nasal congestion relief due to upper respiratory allergies or hay fever. Helps clear nasal passages; shrinks swollen membranes. Temporarily relieves sinus congestion and pressure. Also available from mucinex: Mucinex Sinus-Max Clear & Cool Nasal Spray for severe nasal congestion relief. Uses: temporarily relieves nasal congestion due to a cold, hay fever or other upper respiratory allergies.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height4.75 Inches
Length1.25 Inches
Weight0.09 Pounds
Width1.81 Inches

8. ALKA-SELTZER PLUS

#ad

24 Count, Allergy & Cough, Alka-Seltzer Plus Maximum Strength Powermax Liquid Gels, Severe Sinus

#ad
ALKA-SELTZER PLUS #ad - Fast relief so you can get back to your busy life. New 25% smaller pill: alka-seltzer plus maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels have a concentrated formula to provide powerful fast relief. Covered by bayer healthcare LLC-consumer health 60-day satisfaction guarantee. Use as directed. Powerful, runny nose, sinus pressure, multi-symptom relief for your worst allergies, and itchy, cough, headache, including sinus congestion, sneezing, watery eyes. Get the fast, effective allergy symptom relief you need, when you need it.
BrandALKA-SELTZER PLUS #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5 Inches
Length3.5 Inches
Weight0.11 Pounds
Width1.5 Inches